CSpace

Browse/Search Results:  1-10 of 454 Help

Selected(0)Clear Items/Page:    Sort:
Bounded type Siegel disks of a family of sine families 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 488, 期号: 1, 页码: 12
Authors:  Zhang, Song;  Fu, Jianxun;  Shi, Xujie
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Siegel disk  Quasi-circle  Critical point  
Steady vortex patches near a rotating flow with constant vorticity in a planar bounded domain 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 487, 期号: 2, 页码: 15
Authors:  Wang, Guodong;  Zuo, Bijun
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Euler equations  Vortex patch  Variational problem  Limiting behavior  
Linear invariants of complex manifolds and their plurisubharmonic variations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 1, 页码: 27
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Linear isometry  Plurisubharmonic variation  Positivity of direct image sheaves  Teichmuller metric  
Transition probability preserving maps on a Grassmann space in a semifinite factor 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 487, 期号: 1, 页码: 7
Authors:  Gu, Weichen;  Wu, Wenming;  Yuan, Wei
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Transition probability  Wigner theorem  Grassmann spaces  Semifinite factors  
BV estimates on Lax-Friedrichs' scheme for a radiating gas model with nonlinear radiative inhomogeneity 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 487, 期号: 1, 页码: 11
Authors:  Fan, Long;  Ma, Yujia;  Ruan, Lizhi;  Wang, Weigiang
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Radiating gas model  Nonlinear radiative inhomogeneity  Lax-Friedrichs' scheme  BV estimate  Monotonic technic  Modified C-F-L condition  
Topology of tensor ranks 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 367, 页码: 46
Authors:  Comon, Pierre;  Lim, Lek-Heng;  Qi, Yang;  Ye, Ke
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Border rank  Symmetric rank  Multilinear rank  Path-connectedness  Homotopy groups  Bott periodicity  
Zero-viscosity limit of the incompressible Navier-Stokes equations with sharp vorticity gradient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 10, 页码: 5855-5891
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Ranking tournaments with no errors II: Minimax relation 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2020, 卷号: 142, 页码: 244-275
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan;  Zhao, Qiulan
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Tournament  Feedback arc set  Integrality  Duality  Algorithm  
On Riemann solutions under different initial periodic perturbations at two infinities for 1-d scalar convex conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 9, 页码: 5140-5155
Authors:  Yuan, Qian;  Yuan, Yuan
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Conservation laws  Shock waves  Rarefaction waves  Periodic perturbations  
Energy and cross-helicity conservation for the three-dimensional ideal MHD equations in a bounded domain 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 8, 页码: 4079-4101
Authors:  Wang, Yi;  Zuo, Bijun
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24